# SDR ASOA04652

- Difficulty date: August 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012000
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ON THE PASSENGER DOOR.  (M)
